Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Fixed point subalgebras of rational higher-dimensional non-commutative tori


Authors: Carla Farsi and Neil Watling
Journal: Proc. Amer. Math. Soc. 125 (1997), 209-217
MSC (1991): Primary 46L80, 46L40
DOI: https://doi.org/10.1090/S0002-9939-97-03578-8
MathSciNet review: 1350941
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We consider the fixed point subalgebras of higher-dimensional rational non-commutative tori induced by finite order automorphisms derived from a diagonal extension of the canonical ${SL(2,{\mathbb Z} )} $ action on rotation algebras. We give an alternative characterization and determine their $K$-theory.


References [Enhancements On Off] (What's this?)

  • 1. B. Blackadar, $K$-Theory for Operator Algebras, MSRI Publications, vol. 5, Springer-Verlag, New York, 1986. MR 88g:46082
  • 2. F. Boca, On the flip fixed point algebra in certain non commutative tori, preprint.
  • 3. O. Bratteli, G.A. Elliott, D.E. Evans and A. Kishimoto, Non commutative spheres I, International J. Math. 2 (1991), 139-166. MR 92d:58008
  • 4. O. Bratteli, G.A. Elliott, D.E. Evans and A. Kishimoto, Non commutative spheres II, Rational Rotations, J. Operator Theory 27 (1992), 53-85. MR 94j:46068
  • 5. O. Bratteli and A. Kishimoto, Non-commutative spheres III. Irrational rotations, Commun. Math. Phys. 147 (1992), 605-624. MR 93g:58008
  • 6. B.A. Brenken, Representations and automorphisms of the irrational rotation algebra, Pacific J. Math. 111 (1984), 257-282. MR 86a:46089
  • 7. B.A. Brenken, A classification of some noncommutative tori, Rocky Mountain J. Math 20 (1990), 389-397. MR 91e:46099
  • 8. G. A. Elliott, On the $K$-theory of the $C^{*}$-algebra generated by a projective representation of a torsion-free discrete abelian group, Operator Algebras and Group Representations, vol. 1, Pitman, London, 1984, pp. 157-184. MR 85m:46067
  • 9. G.A. Elliott and M. Rørdam, The automorphism group of the irrational rotation $C^{*}$-algebra, preprint.
  • 10. C. Farsi and N. Watling, Fixed point subalgebras of the rotation algebra, C.R. Math. Rep. Acad. Sci. Canada XIII (1991), 75-80. MR 92j:46117b
  • 11. C. Farsi and N. Watling, Quartic algebras, Canad. J. Math 44 (1992), 1167-1191. MR 94b:46085
  • 12. C. Farsi and N. Watling, Elliptic algebras, J. Func. Anal. 118 (1993), 1-21. MR 95h:46099
  • 13. C. Farsi and N. Watling, Cubic algebras, J. Operator Theory 30 (1993), 243-266. MR 96f:46126
  • 14. C. Farsi and N. Watling, Symmetrized non-commutative tori, Math. Ann. 296 (1993), 739-741. MR 94k:46130
  • 15. R. Høegh-Krohn and T. Skjelbred, Classification of $C^{*}$-algebras admitting ergodic actions on the two dimensional torus, J. Reine Angewandte Math. 328 (1981), 1-8. MR 83m:46082
  • 16. A. Kumjian, On the $K$-theory of the symmetrized non-commutative torus, C.R. Math. Rep. Acad. Sci. Canada XII (1990), 87-89. MR 92b:46115
  • 17. Y. Watatani, Toral automorphisms on irrational rotation algebras, Math. Japonica 26 (1981), 479-484. MR 82m:46073

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 46L80, 46L40

Retrieve articles in all journals with MSC (1991): 46L80, 46L40


Additional Information

Carla Farsi
Affiliation: Carla Farsi, Department of Mathematics, University of Colorado, Campus Box 395, Boulder, Colorado 80309–0395.
Email: farsi@euclid.colorado.edu

Neil Watling
Affiliation: Neil Watling, Department of Mathematics, Widener University, 1 University Place, Chester, Pennsylvania 19013-5792
Email: watling@kuratowski.math.widener.edu

DOI: https://doi.org/10.1090/S0002-9939-97-03578-8
Keywords: Non-commutative tori, fixed point $C^{*}$--algebras, classification
Received by editor(s): January 27, 1995
Received by editor(s) in revised form: July 27, 1995
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

American Mathematical Society